Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost convergent and almost summable sequences


Author: Paul Schaefer
Journal: Proc. Amer. Math. Soc. 20 (1969), 51-54
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1969-0235340-5
MathSciNet review: 0235340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Goffman and G. Pedrick, First course in functional analysis, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0184064 (32:1540)
  • [2] J. P. King, Almost summable sequences, Proc. Amer. Math. Soc. 17 (1966), 1219-1225. MR 0201872 (34:1752)
  • [3] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167-190. MR 0027868 (10:367e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235340-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society